Alert archive / Ohio / Gale Watches in 2012

Gale Watch 8, NWS Cleveland, OH

December 19, 2012

NWS Cleveland, OH issued this gale watch at Dec 19, 2012, 4:21 PM EST. It took effect at Dec 21, 2012, 3:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 19, 2012, 4:21 PM EST (21:21 UTC)
In effect from
Dec 21, 2012, 3:00 AM EST
Expired
Dec 20, 2012, 10:15 AM EST
In force
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

630 
WHUS71 KCLE 192121
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
421 PM EST WED DEC 19 2012

LEZ061-142>149-162>169-200530-
/O.NEW.KCLE.GL.A.0008.121221T0800Z-121222T1800Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
421 PM EST WED DEC 19 2012

...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
SATURDAY AFTERNOON. 

SOUTHEAST WINDS TO 30 KNOTS BECOMING SOUTH
GALES TO 35 KNOTS OVERNIGHT. RAIN SHOWERS IN THE EVENING...THEN
SNOW SHOWERS OVERNIGHT. WAVES 6 TO 9 FEET BUILDING TO 9 TO
12 FEET. 
.FRIDAY...SOUTH GALES TO 35 KNOTS BECOMING SOUTHWEST 35 KNOTS
LATE IN THE MORNING...THEN BECOMING WEST TO 30 KNOTS EARLY IN THE
AFTERNOON BECOMING NORTHWEST GALES TO 35 KNOTS LATE. SNOW
SHOWERS. WAVES 10 TO 13 FEET. 
.FRIDAY NIGHT...NORTHWEST GALES TO 40 KNOTS BECOMING 40 KNOTS.
SNOW SHOWERS. WAVES 15 TO 20 FEET. 
.SATURDAY...NORTHWEST GALES TO 35 KNOTS BECOMING WEST AND
DIMINISHING TO 10 TO 20 KNOTS IN THE AFTERNOON. SNOW SHOWERS
LIKELY...THEN A CHANCE OF SNOW SHOWERS. WAVES 11 TO 15 FEET
SUBSIDING TO 4 TO 6 FEET. 


* WINDS: WINDS WILL BE SOUTHEAST AT 30 KNOTS THURSDAY NIGHT AND
  INCREASE TO 35 KNOT GALES. SOUTH GALES TO 35 KNOTS WILL BECOME
  SOUTHWEST AND THEN BECOME NORTHWEST BY FRIDAY NIGHT AND INCREASE
  TO 40 KNOTS. THE GALE FORCE WINDS WILL CONTINUE INTO SATURDAY.

* WAVES: WAVES WILL BUILD TO 9 TO 12 FEET THURSDAY NIGHT AND 10 TO
  13 FEET FRIDAY. FURTHER BUILDING WILL TAKE PLACE FRIDAY NIGHT TO
  15 TO 20 FEET AND SUBSIDE TO 11 TO 15 FEET SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

LOMBARDY
3 follow-up statements
284 
WHUS71 KCLE 200240
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
940 PM EST WED DEC 19 2012

LEZ061-142>149-162>169-201045-
/O.CON.KCLE.GL.A.0008.121221T0800Z-121222T1800Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
940 PM EST WED DEC 19 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
SATURDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
SATURDAY AFTERNOON.

* WINDS: WINDS WILL BE SOUTHEAST AT 30 KNOTS THURSDAY AFTERNOON AND
  INCREASE TO 35 KNOT GALES. SOUTH GALES TO 35 KNOTS WILL BECOME
  SOUTHWEST AND THEN BECOME NORTHWEST BY FRIDAY NIGHT AND INCREASE
  TO 40 KNOTS. THE GALE FORCE WINDS WILL CONTINUE INTO SATURDAY.

* WAVES: WAVES WILL BUILD TO 9 TO 12 FEET THURSDAY NIGHT AND 10 
  TO 13 FEET FRIDAY. FURTHER BUILDING WILL TAKE PLACE FRIDAY 
  NIGHT TO 15 TO 20 FEET AND SUBSIDE TO 11 TO 15 FEET SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$
980 
WHUS71 KCLE 200948
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
448 AM EST THU DEC 20 2012

LEZ061-142>149-162>169-201800-
/O.CON.KCLE.GL.A.0008.121221T0800Z-121222T1800Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
448 AM EST THU DEC 20 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
AFTERNOON. 

* WINDS: WINDS WILL BE SOUTHEAST AT 30 KNOTS THIS AFTERNOON. SOUTH
  GALES TO 35 KNOTS WILL DEVELOP FRIDAY MORNING. WINDS WILL SHIFT
  TO THE SOUTHWEST FRIDAY AFTERNOON AND THEN BECOME NORTHWEST BY
  FRIDAY NIGHT WHILE INCREASING 40 KNOTS. THE GALE FORCE WINDS
  WILL CONTINUE INTO SATURDAY.

* WAVES: WAVES WILL BUILD TO 9 TO 12 FEET THURSDAY NIGHT AND 10 TO
  13 FEET FRIDAY. FURTHER BUILDING WILL TAKE PLACE FRIDAY NIGHT TO
  15 TO 20 FEET AND SUBSIDE TO 11 TO 15 FEET SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$
354 
WHUS71 KCLE 201515
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1015 AM EST THU DEC 20 2012

LEZ142>145-162>165-202315-
/O.UPG.KCLE.GL.A.0008.121221T0800Z-121222T1800Z/
/O.NEW.KCLE.GL.W.0014.121221T1500Z-121222T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
1015 AM EST THU DEC 20 2012

...GALE WARNING IN EFFECT FROM 10 AM FRIDAY TO 10 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 10 AM EST
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: WINDS WILL INCREASE TO SOUTHEAST AT 30 KNOTS THIS
  AFTERNOON...BEFORE DECREASING OVERNIGHT AS THEY VEER AROUND TO
  THE WEST. WINDS WILL SHIFT TO NORTHWEST ON FRIDAY AND INCREASE
  TO 40 KNOT GALES. GALES WILL CONTINUE INTO SATURDAY MORNING
  BEFORE DECREASING TO 10 TO 20 KNOTS BY SATURDAY AFTERNOON.

* WAVES: WAVES WILL BUILD TO 10 TO 15 FEET BY LATE FRIDAY AND
  REMAIN HIGH INTO SATURDAY MORNINGS. WAVE HEIGHTS WILL DECREASE
  THROUGH THE DAY ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ061-146>149-166>169-202315-
/O.UPG.KCLE.GL.A.0008.121221T0800Z-121222T1800Z/
/O.NEW.KCLE.GL.W.0014.121221T1800Z-121222T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1015 AM EST THU DEC 20 2012

...GALE WARNING IN EFFECT FROM 1 PM FRIDAY TO 4 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM FRIDAY TO 4 PM EST
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: WINDS WILL INCREASE TO SOUTHEAST AT 30 KNOTS THIS
  AFTERNOON. WINDS WILL DECREASE SOME LATE TONIGHT INTO SATURDAY
  MORNING AS THEY VERY AROUND TO THE SOUTHWEST. WINDS WILL SHIFT
  TO NORTHWEST ON FRIDAY AFTERNOON AND INCREASE TO 40 KNOT GALES
  LATE IN THE DAY. GALES WILL CONTINUE INTO SATURDAY AFTERNOON
  THEN DECREASE TO 10 TO 20 KNOTS ON SATURDAY EVENING. 

* WAVES: WAVES WILL BUILD TO 5 TO 9 FEET BY TONIGHT...THEN
  INCREASE TO 15 TO 20 FEET ON FRIDAY NIGHT. WAVES WILL DECREASE
  LATE SATURDAY AND SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Dec 19, 3:58 PM EST, 23 minutes earlier.

Area forecast discussion, Dec 19, 3:58 PM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EST WED DEC 19 2012

.SYNOPSIS...
LOW PRESSURE OVER OKLAHOMA WILL MOVE TO NEAR CHICAGO BY THURSDAY
AFTERNOON. THE LOW WILL MOVE NORTH OF LAKE ERIE FRIDAY AND REACH
NEW YORK FRIDAY EVENING. A RIDGE OF HIGH PRESSURE WILL BUILD IN
FOR LATE SATURDAY AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WILL CONTINUE WITH CLOUDS OVERNIGHT AND NEAR GUIDANCE LOWS. MAIN
CONCERN WILL BE TIMING OF PRECIP. FOLLOWED THE NAM IN BRINGING
CHANCE POPS INTO THE WEST LATE TONIGHT/TOWARD MORNING.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
ACTIVE WEATHER PERIOD. WILL HAVE CATEGORICAL POPS MOVING EAST
ACROSS THE AREA DURING THE DAY. WITH 850,N WINDS AT 50 TO 70 KNOTS
WILL HAVE A WIND ADVISORY FOR THE AFTERNOON INTO THE EVENING. RAIN
WILL BE CHANGING TO SNOW FROM THE WEST OVERNIGHT THURSDAY NIGHT.
WINDS WILL CONTINUE OVERNIGHT SO WILL CONTINUE WIND ADVISORY INTO
THE NIGHT EAST AND WEST WILL DROP AND TRANSITION TO A WINTER
WEATHER ADVISORY AND THEN CONTINUE IT THROUGH THE NIGHT. AT THIS
TIME WILL NOT HAVE A 4TH PERIOD ADVISORY BUT IMAGINE HEADLINES WILL
BE NEEDED FOR WIND AND/OR SNOW FRIDAY OUTSIDE OF THE SNOW BELT
AREAS. FOR FRIDAY WILL ALSO HAVE A WINTER STORM WATCH FOR THE SNOW
BELT AREAS. WINDS WILL ALSO BE CRITICAL AND WILL ADD TO THE
ISSUES.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
REMAINING LAKE EFFECT SHSN SHOULD TAPER OFF LATER SUN INTO SUN EVE
AS HIGH PRESSURE RIDGE FINALLY PUSHES INTO THE AREA. STARTING MON
THE MODELS START TO DIFFER SO FORECAST BECOMES MUCH MORE UNCERTAIN.
IN GENERAL IT LOOKS LIKE A LOW WILL MOVE TOWARD THE AREA MON NIGHT
THRU WED TIME FRAME BUT TIMING AND TRACK VARIES CONSIDERABLY AMONG
THE MODELS. FOR NOW THINK BEST MOVE IS TO STAY WITH A DRY FORECAST
MON THEN START TO INCREASE POPS SLIGHTLY MON NIGHT AND MORE SO TUE
INTO WED. TYPE OF PRECIP ALSO UNCERTAIN GIVEN THE LARGE DIFFERENCES
IN TRACK OF THE LOW...BUT BY WED IT LOOKS TO BE LEANING MORE TO SNOW.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
THINK OVERALL CONDITIONS WILL CONTINUE TO SLOWLY IMPROVE INTO
EVENING AS LOW LEVEL MOISTURE DECREASES WHILE HIGH LEVEL MOISTURE
INCREASES. INCREASING HIGH CLOUDS AND SE WINDS SHOULD HELP TO LIMIT
FOG FORMATION TONIGHT. THE LATEST GUIDANCE INDICATES THE THE FIRST
FEW SHRA COULD BEGIN TO AFFECT THE FDY AND TOL AREA AS EARLY AS 06Z
BUT THE BETTER PUSH OF SHRA PROBABLY WON'T REACH THESE SITES UNTIL
CLOSER TO 12Z. THIS BETTER PUSH OF SHRA WILL THEN PROGRESS EAST TO
PROBABLY BE INTO THE CLE AND MAYBE CAK AREA BY 18Z. SE THEN S WINDS
WILL INCREASE TO 15 TO 20 KNOTS WITH GUST TO 30 KNOTS FOR THE
WESTERN TAFS BY MIDDAY THU. THIS ADDED MIXING OF THE ATMOSPHERE BY
THE WINDS SHOULD HELP TO KEEP CIGS AND VSBYS FROM DROPPING TOO MUCH
AS THE SHOWERS BEGIN SO THINK MOSTLY AREAS OF MVFR WILL OCCUR IN THE
SHRA THROUGH 18Z.

OUTLOOK...NON VFR LATER THURSDAY INTO THU EVE IN SHRA THEN CHANGING
TO SHSN AND CONTINUING INTO FRI EVENING BEFORE SHIFTING INTO MAINLY
THE SNOWBELT FRI NIGHT THROUGH SAT NIGHT. STRONG WINDS WILL ALSO BE
POSSIBLE THURSDAY AFTERNOON INTO FRIDAY NIGHT.

&&

.MARINE...
SMALL CRAFT ADVISORY WILL LIKELY CONTINUE ON THE LAKE UNTIL LATER
THIS EVENING WHEN WINDS DIMINISH.

STORM TRACK STILL LOOKING LIKE IT WILL TAKE LOW PRESSURE SYSTEM
NORTHEAST ACROSS THE NORTHERN SHORE OF THE LAKE. THIS WILL SET THE
STAGE FOR SOME PRETTY STRONG WINDS ON THE LAKE THURSDAY INTO FRIDAY.
WINDS APPROACH STORM FORCE FRIDAY INTO FRIDAY NIGHT SO WILL HAVE TO
MONITOR THIS CLOSELY. THE STRONG WINDS WILL CAUSE LARGE WAVES TO
OCCUR AND IT IS POSSIBLE TO SEE 20 FOOTERS WITH THE STRONG COLD AIR
ADVECTION THAT WILL TAKE PLACE. WINDS DIMINISH FAIRLY RAPIDLY
SATURDAY NIGHT INTO SUNDAY AS LOW PULLS OUT TO THE EAST NORTHEAST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY FROM NOON THURSDAY TO 4 AM EST FRIDAY FOR
     OHZ010>014-020>023-031>033-089.
     WINTER STORM WATCH FROM LATE THURSDAY NIGHT THROUGH SATURDAY
     EVENING FOR OHZ011>014-089.
     WINTER WEATHER ADVISORY FROM 7 PM THURSDAY TO 7 AM EST FRIDAY
     FOR OHZ003-006>009-017>019-027>030-036>038-047.
     WIND ADVISORY FROM NOON TO 7 PM EST THURSDAY FOR OHZ003-
     006>009-017>019-027>030-036>038-047.
PA...WIND ADVISORY FROM NOON THURSDAY TO 4 AM EST FRIDAY FOR
     PAZ001>003.
     WINTER STORM WATCH FROM LATE THURSDAY NIGHT THROUGH SATURDAY
     EVENING FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...ADAMS
AVIATION...ADAMS
MARINE...LOMBARDY
Hazardous weather outlook, Dec 19, 4:01 PM EST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
401 PM EST WED DEC 19 2012

OHZ011>014-089-PAZ001>003-202115-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
401 PM EST WED DEC 19 2012

...WIND ADVISORY IN EFFECT FROM NOON THURSDAY TO 4 AM EST FRIDAY...
...WINTER STORM WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ010-020>023-031>033-202115-
LORAIN-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-
401 PM EST WED DEC 19 2012

...WIND ADVISORY IN EFFECT FROM NOON THURSDAY TO 4 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>009-017>019-027>030-036>038-047-202115-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-HOLMES-KNOX-
401 PM EST WED DEC 19 2012

...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM EST THURSDAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 7 AM EST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-202115-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
401 PM EST WED DEC 19 2012

...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 4:10 PM ESTWind AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more33 hr
Dec 19, 4:23 PM ESTWinter Storm WatchCLEAshtabula, Cuyahoga, Geauga, Lake23 hr
Dec 19, 4:23 PM ESTWinter Weather AdvisoryCLEAshland, Crawford, Cuyahoga, Erie, Geauga, Hancock and 21 more65 hr

Nearby

Gale Watches in Ohio, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.